# SDR DHL2001701002

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- Aircraft time: 51,645 hours, 48,052 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A POST-MOD INSPECTION OF PYLON, CRACKS WERE FOUND IN FWD ENGINE SUPPORT FITTING UPPER FLANGE BOLT HOLES E AND F.  REPAIRED NR 3 ENGINE PYLON AT BOLT HOLES E AND F, IAW BOEING MESSAGE CPZ-OSC-01-00017H APPROVED AS ALTERNATE MEANS OF COMPLIANCE TO AD 97-05-08 ON 8110-3, DATED FEBRUARY 23, 2001, AND TIMCO REO S00553, REV, ORIG 02/23/01.  (REFERENCE TIMCO OPS 24490).
